ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406968 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the right atrium.When the view flex catheter was inserted into the sheath, air was aspirated from the side port, and blood leaked from the hemostasis valve.The sheath was replaced, but again when the viewflex catheter was inserted, air was aspirated from the side port, and blood leaked from the hemostasis valve.The second sheath was replaced which resolved the issue and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath and dilator were received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damaged seal remains unknown.